Drug Interactions With Desipramine

Phenothiazines
Taking desipramine with phenothiazine medications can raise the level of desipramine in your blood, increasing your risk of side effects. Also, combining desipramine with certain phenothiazines can increase your risk of a dangerous irregular heart rhythm called QT prolongation. Talk with your healthcare provider before taking these medications together.
 
SSRI or SNRI Medications
Taking desipramine with SSRI or SNRI medications could increase your chance of side effects. Check with your healthcare provider before taking such medications together.
 
St. John's Wort
Combining desipramine with St. John's wort may increase the risk of serotonin syndrome. Check with your healthcare provider before taking these medications together.
 
Thyroid Medications
Taking desipramine with thyroid medications can increase your risk of desipramine side effects. Your healthcare provider may need to adjust your doses of these medications if you are taking them together.
 
Tramadol
Combining desipramine with tramadol may increase the risk of serotonin syndrome. Check with your healthcare provider before taking these medications together.
 
Tricyclic Antidepressants
Taking desipramine with other tricyclic antidepressants can increase your risk of side effects. Your healthcare provider may need to adjust your doses of these medications if you are taking them together.
 
Triptans
Combining desipramine with a triptan may increase the risk of serotonin syndrome. Check with your healthcare provider before taking these medications together.
 
Tryptophan
Combining desipramine with tryptophan may increase the risk of serotonin syndrome. Check with your healthcare provider before taking these medications together.
 
6 Ways Dogs Help People With Depression

Desipramine HCl

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2016 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.